MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number X SERIES
Medical Device Problem Codes Incorrect Interpretation of Signal (1543); Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age and gender unknown) the device delayed to analyze the patient and issued a "shock advised" prompt for a heart rhythm they believed was non-shockable.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation.The reported issue of "delayed analysis" was not observed during review of the device log.The log indicates that analysis began immediately after the device entered the rescue protocol.The reported issue of an incorrect "shock advised" prompt was observed in the device log and attributed to ecg artifact, resulting in a high number of detected peaks, which varied in amplitude, rate, and width.The high impedance observed in the log indicate that there was poor coupling between the electrode pad and the patient's skin.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key8373747
Report Number1220908-2019-00530
Device Sequence Number2138078
Product Code MKJ
UDI-Device Identifier00847946019945
UDI-Public00847946019945
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K112432/P160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberX SERIES
Device Catalogue NumberX SERIES
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/06/2019
Supplement Date Received by Manufacturer02/06/2019
Initial Report FDA Received Date02/27/2019
Supplement Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1